RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1992, Volume 56, Issue 6, Pages 1345–1357 (Mi izv910)  

This article is cited in 5 scientific papers (total in 5 papers)

Classification of $G$-spaces

S. M. Ageev


Abstract: The goal of this paper is to solve completely a problem of Palais.

Full text: PDF file (933 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 41:3, 581–591

Bibliographic databases:

UDC: 513.83
MSC: Primary 57S10, 57S15; Secondary 54C55, 54F45
Received: 24.05.1991

Citation: S. M. Ageev, “Classification of $G$-spaces”, Izv. RAN. Ser. Mat., 56:6 (1992), 1345–1357; Russian Acad. Sci. Izv. Math., 41:3 (1993), 581–591

Citation in format AMSBIB
\Bibitem{Age92}
\by S.~M.~Ageev
\paper Classification of~$G$-spaces
\jour Izv. RAN. Ser. Mat.
\yr 1992
\vol 56
\issue 6
\pages 1345--1357
\mathnet{http://mi.mathnet.ru/izv910}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208167}
\zmath{https://zbmath.org/?q=an:0812.57024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993IzMat..41..581A}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 41
\issue 3
\pages 581--591
\crossref{https://doi.org/10.1070/IM1993v041n03ABEH002277}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MV05800009}


Linking options:
  • http://mi.mathnet.ru/eng/izv910
  • http://mi.mathnet.ru/eng/izv/v56/i6/p1345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Ageev, “Topological proofs of Keller's theorem and an equivariant version of it”, Russian Acad. Sci. Izv. Math., 42:3 (1994), 621–629  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. M. Ageev, “Manifolds modeled by an equivariant Hilbert cube”, Russian Acad. Sci. Sb. Math., 83:2 (1995), 445–468  mathnet  crossref  mathscinet  zmath  isi
    3. S. M. Ageev, “On Palais universal $G$-spaces and isovariant absolute extensors”, Sb. Math., 203:6 (2012), 769–797  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. S. M. Ageev, “Isovariant extensors and the characterization of equivariant homotopy equivalences”, Izv. Math., 76:5 (2012), 857–880  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. S. M. Ageev, D. D. Repovš, “The Covering Homotopy Extension Problem for Compact Transformation Groups”, Math. Notes, 92:6 (2012), 737–750  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:239
    Full text:97
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020